# SDR SWAA2020110925036

- Difficulty date: October 20, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS 727E AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT (1 EA).  PERFORMED PERMANENT REPAIR ON CARGO TRACK LBBL 17.24 AND BETWEEN BS 727D TO BS 727E AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.
